Mönch type Leray--Schauder alternatives for maps satisfying weakly countable compactness conditions

Volume 19, Issue 1, pp 29--34 http://dx.doi.org/10.22436/jmcs.019.01.04
Publication Date: March 05, 2019 Submission Date: January 03, 2019 Revision Date: February 01, 2019 Accteptance Date: February 08, 2019

Authors

Donal O'Regan - School of Mathematics, Statistics and Applied Mathematics, National University of Ireland, Galway, Ireland.


Abstract

In this paper we discuss weakly Mönch type maps and obtain Leray--Schauder alternatives for such maps.


Keywords


MSC


References